» July 2005
» Medicine Head
[Previous entry: "BIG decisions"
] [Next entry: "getting old"
07/26/2005: "Medicine Head"
Tingly, Hot, Cold, Fuzzy
How am I suppose to know how I feel? I had a headache last night, took advil. Didn't cut it. This morning, headache again, so I took a different remedy, sinus medicine. Keith asked how I was feeling because my voice sounds funny. I am tingly, hot, sweaty but feel cold all at the same time. Is this from the medicine? Really, how am I suppose to figure out whats bothering me. I hear that medicine masks symptoms but should it add it them? I think not.
Replies: 1 Comment
On Tuesday, July 26th, beth barker said
Meds have all kinds of side effects. See a doctor, go to a clinic if you have to. Planned Parenthood treats colds also if you do not have a PCP. I hope you fel better, Jon better be making you soup and rubbing your back, or whatever else needs rubbing. (that's not what I meant) Take care